# SDR HEEA064960

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3210 · Main Landing Gear
- Part: Line
- Part number: 70079F045Z083
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE ASSY HAD SEEPING FROM UNDER RUBBER COATING AT 90 DEGREE FITTING.
